Sum of Orthogonal Bimatrices in Cnxn
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 132 | Weekly Hits: ⮙3 | Monthly Hits: ⮙12

Research Paper | Mathematics | India | Volume 5 Issue 1, January 2016

Sum of Orthogonal Bimatrices in Cnxn

S. Jothivasan

Let Let be the set of unitary bimatrics in and let be the set of orthogonal bimatrices in Suppose we show that every can be written as a sum of bimatrices in and of bimatrices in let be given that and let be the least integer that is a least upper bound of the singular values of AB. When F=C, we show that AB can be written as a sum of k bimatrices from

Keywords: Orthogonal matrix, bimatrix, orthogonal bimatrix, unitary bimatrix, sum of orthogonal bimatrices, sum of unitary bimatrices

Edition: Volume 5 Issue 1, January 2016

Pages: 395 - 404

Share this Article

How to Cite this Article?

S. Jothivasan, "Sum of Orthogonal Bimatrices in Cnxn", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=NOV152638, Volume 5 Issue 1, January 2016, 395 - 404

Enter Your Registered Email Address







Top